MAUDE Adverse Event Report: ABBOTT IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a device replacement procedure due to normal eri, the right atrial and right ventricular leads were unable to be removed from the device header.The device was explanted and replaced to resolve the event.The patient was stable.
 
Additional Manufacturer Narrative
The reported event of being unable to unscrew the atrial and ventricular leads was confirmed.The device was in backup operation mode upon receipt due to the cold temperature exposure after explant.Analysis revealed a missing atrial setscrew, along with the ventricular set screw being stripped and containing calcified blood with septum material inside the hex cavity.This material in the hex cavity prevented full insertion of the torque wrench and this was the cause of the reported event.The set screw anomaly was consistent with having occurred during the procedure.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12901256
Report Number2017865-2021-37960
Device Sequence Number17344049
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2006
Device Model Number5376
Device Catalogue Number5376
Device Lot Number3031516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown